MathSciNet Relay Station
MathSciNet bibliographic data
MR841909 (87g:80003) 80A20 (35A40)
Barone, M. R.; Caulk, D. A. Special boundary integral equations for approximate solution of potential problems in three-dimensional regions with slender cavities of circular cross-section. IMA J. Appl. Math. 35 (1985), no. 3, 311–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement